MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910  PFC*SIGMA A/P CVD TB 8MM,SZ 3; SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT

DEPUY ORTHOPAEDICS, INC. 1818910  PFC*SIGMA A/P CVD TB 8MM,SZ 3; SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT
Catalog Number 960640
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Codes Pain (1994); Not Applicable (3189)
Date of Event 09/18/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Subject id: (b)(4).Associated study: (b)(6).Clinical notification received for revision related to pain and loosening of the tibia.Competitor cement was used at primary.Doi: (b)(6) 2015; dor: (b)(6) 2017; (right knee).
 
Additional Manufacturer Narrative
Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, will be filed as appropriate.

Common Device Name
SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910 
700 orthopaedic drive
suzhou industrial park
warsaw IN 46582 0988
MDR Report Key7822383
Report Number1818910-2018-67868
Device Sequence Number1198012
Product Code JWH
UDI-Device Identifier10603295233480
UDI-Public10603295233480
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K943462
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/06/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number960640
Device Lot NumberD15061305
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/06/2018
Supplement Date Received by Manufacturer09/14/2018
Initial Report FDA Received Date08/28/2018
Supplement Report FDA Received Date09/18/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age85 YR
Patient Weight120